# SDR CALA2012030900175

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 32,945 hours, 13,460 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: S417N51412
- Part serial: 01007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED "BURNT PEANUT" FUMES IN FWD COACH CABIN, WITH RECIRC FANS OFF, THE ODOR WENT AWAY.  ANOTHER F/A REFERRED TO SMELL AS BURNT RUBBER.  F/A IN AFT GALLEY REPORTED NO FUMES.  PERFORMED TASK 05-51-26-800-801C1 WITH ENG RUNS AND RECIRC FAN TEST NO DEFECTS.  FOUND CEILING LIGHT ASSY AT ROW 8ABC INOP RE- PLACED P/N 4041-12.  OPS CKS NORMAL.  REPLACED RECIRC FILTERS AS PRECAUTIONARY.
